Show simple item record

dc.contributor.authorSati, Hisham
dc.contributor.authorWheeler, Matthew
dc.date.accessioned2019-06-11T16:17:43Z
dc.date.available2019-06-11T16:17:43Z
dc.date.issued2019-02-10
dc.identifier.citationSati, H., & Wheeler, M. (2019). Topological actions via gauge variations of higher structures. Physics Letters B, 789, 114-118.en_US
dc.identifier.issn03702693
dc.identifier.doi10.1016/j.physletb.2018.12.012
dc.identifier.urihttp://hdl.handle.net/10150/632622
dc.description.abstractIn this note we provide a new perspective on the topological parts of several action functionals in string and M-theory. We show that rationally these can be viewed as large gauge transformations corresponding to variations of higher structures, such as String, Fivebrane, and Ninebrane structures. (C) 2018 The Author(s). Published by Elsevier B.V.en_US
dc.language.isoenen_US
dc.publisherELSEVIER SCIENCE BVen_US
dc.relation.urlhttps://linkinghub.elsevier.com/retrieve/pii/S0370269318309365en_US
dc.rights© 2018 The Author(s). Published by Elsevier B.V.en_US
dc.titleTopological actions via gauge variations of higher structuresen_US
dc.typeArticleen_US
dc.contributor.departmentUniv Arizona, Dept Mathen_US
dc.identifier.journalPHYSICS LETTERS Ben_US
dc.description.noteOpen access journal.en_US
dc.description.collectioninformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at repository@u.library.arizona.edu.en_US
dc.eprint.versionFinal published versionen_US
dc.source.journaltitlePhysics Letters B
dc.source.volume789
dc.source.beginpage114
dc.source.endpage118
refterms.dateFOA2019-06-11T16:17:44Z


Files in this item

Thumbnail
Name:
1-s2.0-S0370269318309365-main.pdf
Size:
296.8Kb
Format:
PDF
Description:
Final Published version

This item appears in the following Collection(s)

Show simple item record